On some inequalities of Cauchy-Bunyakousky-Schwarz type and applications

Authors

  • S.S. Dragomir
  • A. Sofo

DOI:

https://doi.org/10.5556/j.tkjm.39.2008.2

Abstract

Some discrete inequalities of Cauchy-Bunyakovsky-Schwarz type for complex numbers with applications for the maximal deviation of a sequence from its weighted mean are given.

Author Biographies

S.S. Dragomir

Research Group in Mathematical Inequalities & Applications, School of Engineering & Science, Victoria University, PO Box 14428, Melbourne City, 8001, VIC, Australia.

A. Sofo

Research Group in Mathematical Inequalities & Applications, School of Engineering & Science, Victoria University, PO Box 14428, Melbourne City, 8001, VIC, Australia.

Downloads

Published

2008-12-01

How to Cite

Dragomir, S., & Sofo, A. (2008). On some inequalities of Cauchy-Bunyakousky-Schwarz type and applications. Tamkang Journal of Mathematics, 39(4), 291-302. https://doi.org/10.5556/j.tkjm.39.2008.2

Issue

Section

Papers